# SDR YENA2018123126888

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 32,862 hours, 11,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018004
- Part serial: 8119
- Condition: Odor
- Location: Ozone
- Part time: 35,693 hours, 12,519 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 1425, JFK-TPA. ODOR ON DECENT BOTH PILOTS, IN FLIGHT ATTENDANTS SMELLED DIRTY SOCK ODOR. ODOR INCREASED IN INTENSITY LEVEL 3; ACCOMPLISHED INFO NOTICE 2017-T015D SEC C TABLE 1 IDENT ENG 1 AS SOURCE OF CONTAMINATION PERF. TSM 71-00-00-810-801A UP TO STEP REQ. BORO AND OR WATER WASH ENG.R & R L/H & R/H OZONE FILTERS AND ACCOMPLISHED DECONTAMINATION OF ECS IAW 21-00-00-615-003A. SEE T/S NOTES IN TRAX. ACCOMP. ENG WASH OF #1 ENG REF T/C A320-72-00-00-100-900A OPS CKS OK NO ODOR DET. IN ALL CONFIGS C/W INFO NOTICE 2017-T015D SEC D. A/C OK FOR SERVICE.
